SciELO - Scientific Electronic Library Online

 
vol.32 issue4On generalized binomial series and strongly regular graphs author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand

Journal

Article

Indicators

Related links

Share


Proyecciones (Antofagasta)

Print version ISSN 0716-0917

Proyecciones (Antofagasta) vol.32 no.4 Antofagasta Dec. 2013

http://dx.doi.org/10.4067/S0716-09172013000400008 

 

Fixed points and common fixed points theorems in pseudo-ordered sets

 

Abdelkader Stouti, Abdelhakim Maaden
University Sultan Moulay Slimane, Morocco


ABSTRACT

Under suitable conditions, we establish the existence of the greatest and the least fixed points of monotone maps defined on nonempty pseudo-ordered sets. Also, we prove that the set of all common fixed points of two categories of finite commutative family F of monotone maps f defined on a nonempty complete trellis is also a nonempty complete trellis.

2000 Mathematics Subject Classification : 06B23, 54C60,47H10.

Keywords : Pseudo-ordered set, fixed point, monotone map, complete trellis.


 

REFERENCES

1 Agarwal, R. P.,El-Gebeily, M. A.,and ORegan,D. : Generalized contractions in partially ordered metric spaces, Applicable Analysis, vol. 87, no. 1, pp. 109116, (2008).         [ Links ]

2 Altun I., Simsek H.: Some fixed point theorems on ordered metric spaces and application. Fixed Point Theory Appl 2010 ; 2010. Article ID 621469, 17 pages, doi:10.1155/2010/621469.         [ Links ]

3 Amann, H., Order structures and fixed points, Ruhr-universitãt, Bochum, mimeographed lecture notes, (1977).         [ Links ]

4 Hemant Kumar Nashine, Bessem Samet and Calogero Vetro (2012): Fixed Point Theorems in Partially Ordered Metric Spaces and Existence Results for Integral Equations, Numerical Functional Analysis and Optimization, 33:11, pp. 1304-1320        [ Links ]

5 Knaster, B.: un theorème sur les fonctions d'ensembles, Annales de la Societe Polonaise de Mathematique vol. 6, pp. 133-134, (1968).         [ Links ]

6 Nieto, J.J.and Rodriguez-Lopez, R.: Contractive mapping theorems in partially ordered sets and applications to ordinary differential equations, Order, vol. 22, no. 3, pp. 223239, (2005).         [ Links ]

7 Nieto, J.J.and Rodriguez-Lopez, R.: Existence and uniqueness of fixed point in partially ordered sets and applications to ordinary differential equations, Acta Mathematica Sinica, vol. 23, no. 12, pp. 2205-2212, (2007).         [ Links ]

8 Parameshwara Bhatta, S., Shashirekha, H.: A characterisation of completeness for Trellises. Algebra univeralis 44, pp. 305-308, (2000).         [ Links ]

9 Parameshwara Bhatta, S.: Weak chain completeness and fixed point property for pseudo-ordered sets. Czechoslovac Mathematical Journal 55 (130), pp. 365-369, (2005)        [ Links ]

10 Skala, H. L.: Trellis theory. Algebra Universalis 1, pp. 218-233, (1971) 11 Skala,         [ Links ] H. L.: Trellis theory. Mem. Amer. Math. Soc. 121, Providence, (1972)        [ Links ]

12 Stouti, A. : A generalized Amman fixed point theorem and its applications to Nash equilibrium, Acta Academiae Paedagogicae Ny'iregyh'aziensis, 21, no. 2, pp. 107-112, (2005).         [ Links ]

13 Tarski, A.: A Lattice-Theoretical Fixpoint Theorem and its Applications Pacific J. Math, pp. 285-309 5(1955)        [ Links ]

14 Ran, A. C. M. and Reurings, M. C. B.: A fixed point theorem in partially ordered sets and some applications to matrix equations, Proceedings of the American Mathematical Society, vol. 132, no. 5, pp. 14351443, (2004).         [ Links ]

15 E. Zeidler: Nonlinear Functional Analysis and its Applications, I. Fixed-Point Theorems, Springer-Verlag, New-York, (1986).         [ Links ]

 

Abdelkader Stouti
Center for Doctoral Studies: Sciences and Techniques,
Laboratory of Mathematics and Applications,
Faculty of Sciences and Techniques,
University Sultan Moulay Slimane,
P. O. Box 523. Beni-Mellal 23000
Morocco
e-mail : stout@fstbm.ac.ma

 

Abdelhakim Maaden
Center for Doctoral Studies: Sciences and Techniques,
Laboratory of Mathematics and Applications,
Faculty of Sciences and Techniques,
University Sultan Moulay Slimane,
P. O. Box 523. Beni-Mellal 23000
Morocco

Received : May 2011. Accepted : July 2013.

Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License